# SDR UALA2011061302917

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 74,066 hours, 21,408 cycles
- Engine: Pwa PW2037
- System (JASC): 8010 · Engine Cranking
- Part: Circuit Card
- Condition: Faulty
- Location: Starting Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG STARTER WILL NOT HOLD IN GND.  LT START HOLD-CUTOUT START SYSTEM INOP.  MANUAL HOLD PROCEDURES APPLY.  INSTALLED NEW LEFT ENGINE SPEED CARD M10298 PER MM.  ACCOMPLISHED LT ENG START AFTER SPEED CARD REPLACEMENT.  START HOLD FUNCTION CHECK TESTED GOOD.
